Volume 27,Issue 3,2006 Table of Contents

   
Other Issues:  
  

Contents

Talagrand's $T_2$-Transportation Inequality and Log-Sobolev Inequality for Dissipative SPDEs and Applications to Reaction-Diffusion Equations
  Liming WU and Zhengliang ZHANG
  2006,27(3):243-262 [Abstract(864)]  [View PDF 284.31 K (1024)]
  
Asymptotic Behavior of Global Classical Solutions of Quasilinear Non-strictly Hyperbolic Systems with Weakly Linear Degeneracy
  Wenrong DAI
  2006,27(3):263-286 [Abstract(957)]  [View PDF 264.10 K (1138)]
  
Curvature Estimates for Irreducible Symmetric Spaces
  Xusheng LIU
  2006,27(3):287-302 [Abstract(846)]  [View PDF 240.55 K (1098)]
  
On Completeness and Minimality of Random Exponential System in a Weighted Banach Space of Functions Continuous on the Real Line
  Zhiqiang GAO and Guantie DENG
  2006,27(3):303-310 [Abstract(966)]  [View PDF 196.23 K (1123)]
  
Two New Families in the Stable Homotopy Groups of Sphere and Moore Spectrum
  Jinkun LIN
  2006,27(3):311-328 [Abstract(1166)]  [View PDF 261.45 K (1317)]
  
The Convergence of\, $\tilde{\gamma}_s(b_0h_n-h_1b_{n-1})$
  Xiugui LIU and Xiangjun WANG
  2006,27(3):329-340 [Abstract(1253)]  [View PDF 231.03 K (1164)]
  
A Hybrid of Theorems of Goldbach and Piatetski-Shapiro
  Xianmeng MENG and Mingqiang WANG
  2006,27(3):341-352 [Abstract(792)]  [View PDF 227.07 K (1052)]
  
Geometric Optics for One-Dimensional Schrodinger-Poisson System
  Zhifei ZHANG and Qionglei CHEN
  2006,27(3):353-362 [Abstract(768)]  [View PDF 185.18 K (1073)]
  

主管单位:国家教育部 主办单位:复旦大学 地址:220 Handan Road, Fudan University, Shanghai, China E-mail:edcam@fudan.edu.cn

本系统由北京勤云科技发展有限公司提供技术支持